# SDR 2008UALA02381

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 43,412 hours, 5,224 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: Seats 46-52abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 46-52ABC EMERGENCY LIGHTS IS INOP.   REPLACED EMERGENCY LIGHT BATTERY PACK.  CHECKS NORMAL.
